# SDR CAL960076

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- Engine: Pwa JT8D9
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Gear Box
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT NR 6834 - TPA - THE NR 2 ENGINE WAS SHUT DOWN WHILE EN ROUTE TO TPA DUE TO LOSS OF OIL QUANTITY.  THE AIRCRAFT LANDED AT TPA WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE STARTER DRIVE SPLINE ADAPTER CARBON SEAL LEAKING.  THE SEAL WAS REPLACED IAW MM 72-61-0.  THE ENGINE WAS RUN AND NO LEAKS WERE NOTED.  (M)
